Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.699 IF 1.699
  • IF 5-year value: 1.559 IF 5-year
    1.559
  • CiteScore value: 1.61 CiteScore
    1.61
  • SNIP value: 0.884 SNIP 0.884
  • IPP value: 1.49 IPP 1.49
  • SJR value: 0.648 SJR 0.648
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 52 Scimago H
    index 52
  • h5-index value: 21 h5-index 21
Volume 17, issue 3
Nonlin. Processes Geophys., 17, 283–285, 2010
https://doi.org/10.5194/npg-17-283-2010
© Author(s) 2010. This work is distributed under
the Creative Commons Attribution 3.0 License.

Special issue: Nonlinear processes in oceanic and atmospheric flows

Nonlin. Processes Geophys., 17, 283–285, 2010
https://doi.org/10.5194/npg-17-283-2010
© Author(s) 2010. This work is distributed under
the Creative Commons Attribution 3.0 License.

  31 May 2010

31 May 2010

Preface "Nonlinear processes in oceanic and atmospheric flows"

A. M. Mancho et al.

No related articles found.
Publications Copernicus
Download
Citation